# SDR USAA2014010900007

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 76,011 hours, 34,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL ON ACFT SHUT DOWN CABIN ODOR REPORT US-0137 COMPLETE & FAXED TO MOC. ACCOMPLISHED WORK CARD 26L00021001 WITH NO ODOR NOTED, ACFT OK FOR SERVICE.
